# SDR SWIA2020012147844

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Pcu Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING INBOARD GROUND SPOILER PANEL CORRODED PCU ACTUATOR ATTACHMENT HARDWARE BOLT, WASHER, AND NUT.       (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED LH WING INBOARD GROUND SPOILER PCU ACTUATOR ATTACHMENT HARDWARE. (2EA NEW BOLTS, 4EA NEW WASHERS, 2EA NEW NUTS) REF CRJ200 AMM.  OPERATIONAL CHECKS GOOD.
